# SDR EGRA95105

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N272NE
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6435
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 1140A141
- Condition: Leaks
- Location: Fuel Cutoff
- Part time: 313 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL CUTOFF VALVE LEAKS .  REPLACED CUTOFF VALVE.
